Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
elfie477

Accutane: How to help bright red face

Recommended Posts

Hi, I have been on accutane for 5 weeks so far at 40mg/day. I noticed for the first time yesterday that my face was bright red! It has stayed bright red and still is today... Do you have any suggestions on how I can have this redness reduced a little? Thank you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×